Per citar aquest document: http://ddd.uab.cat/record/150533
Scopus: 3 cites, Web of Science: 3 cites,
Bifurcation of local critical periods in the generalized Loud's system
Villadelprat, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)

Data: 2012
Resum: We study the bifurcation of local critical periods in the differential system (x˙ = −y + Bxn−1y,y˙ = x + Dxn + F xn−2y2, where B, D, F ∈ R and n > 3 is a fixed natural number. Here by “local” we mean in a neighbourhood of the center at the origin. For n even we show that at most two local critical periods bifurcate from a weak center of finite order or from the linear isochrone, and at most one local critical period from a nonlinear isochrone. For n odd we prove that at most one local critical period bifurcates from the weak centers of finite or infinite order. In addition, we show that the upper bound is sharp in all the cases. For n = 2 this was proved by Chicone and Jacobs in [Bifurcation of critical periods for plane vector fields, Trans. Amer. Math. Soc. 312 (1989) 433–486] and our proof strongly relies on their general results about the issue.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Center ; Period function ; Critical period ; Bifurcation
Publicat a: Applied Mathematics and Computation, Vol. 218 (2012) , p. 6803-6813, ISSN 0096-3003

DOI: 10.1016/j.amc.2011.12.048


14 p, 529.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-25



   Favorit i Compartir